# SDR ASAA2016121619058

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,744 hours, 10,564 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT ENTRY: DURING FIRE TEST OF FIRE DISCHARGE HANDLES, NR 1 FIRE DISCHARGE HANDLE LIGHTS INOPERATIVE.  ACFT GROUNDED. TROUBLESHOT IAW FIM 26-10 TASK 801, FAULT 31 ENG WIRING OPEN FOR DETECTOR FAULT A LOOP. GVI DETECTOR LOOP A, FOUND LOOSE TERMINAL ON LT CORE DETECTOR M1759 LOWER TERMINAL. CLEANED TERMINAL AND SECURED IAW AMM 26-11-01-400-801. BITE TEST AND SYS GROUND VERIFICATION TEST OK IAW AMM 26-11-00-710-801.
